# SDR HEEA966755

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Set
- Part number: 350A33109100
- Condition: Making Metal
- Location: T/R
- Part time: 112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARS WERE INSTALLED ON GEARBOX S/N M-811 AT T.S.O. -0-.  AFTER 112 HOURS METAL PARTICLES WERE FOUND ON CHIP DETECTOR. UPON DISASSEMBLY, FOUND UNUSUAL SCUFFING ON GEAR TEETH, NO OTHER DEFECTS WERE FOUND ON GEARBOX.
